# SDR UALA2013030801398

- Difficulty date: March 6, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 92,079 hours, 14,646 cycles
- Engine: Pwa PW4060
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door
- Condition: Broken
- Location: Ws 306
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED LEADING EDGE ICE DOOR AT WS 306, BENEATH LEFT KRUEGER FLAP, BROKEN IN HALF.  REMOVED AND REPLACED ICE DOOR AT WS 306.
